# SDR SWIA2023052502

- Difficulty date: May 2, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 21,056 hours, 11,965 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CORROSION ON SHEAR CLIP, FORWARD INBOARD CORNER, OF LAVATORY SERVICE CUTOUT, AT FR 88 AND STGR 27R.     (C-CHECK RO 5/21/2023)    REMOVED AND REPLACED SHEER CLIP ON FORWARD INBOARD CORNER OF LAVATORY SERVICE CUTOUT REF EMB SRM 51-40-08.  RESTORED SURFACE PROTECTION REF EMB SRM 51-23-05, AND 51-23-06.  APPLIED CIC REF EMB CPM 51-25-00.
